Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 12:33:18 PM

Login with username, password and session length


Members
  • Total Members: 23024
  • Latest: louis80
Stats
  • Total Posts: 631733
  • Total Topics: 47825
  • Online Today: 266
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Vardenfil - Levitra and HAART  (Read 1735 times)

0 Members and 1 Guest are viewing this topic.

Offline mecch

  • Member
  • Posts: 11,218
  • red pill? or blue pill?
Vardenfil - Levitra and HAART
« on: June 12, 2010, 08:16:19 AM »
Well i didn't think twice since a doctor prescribed it to me. But what an ass.

Levitra and my combo does NOT mix well.  Total trip.  All electric light was pink for a day and daylight looks bluish.  The sex was good but not worth the weird trip.

Did not have a bad effect when I used small dose of cialis, however.  In fact cialis seemed to last 3 days.

Always check your med combinations and question what doctors give you...  Sad to say...

“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline PozBrian

  • Member
  • Posts: 200
Re: Vardenfil - Levitra and HAART
« Reply #1 on: June 13, 2010, 05:41:10 PM »
Hey mecch, What combo do you think caused you the trouble? I'm on Levitra and Atripla and haven't had anything happen like you described.  Of couse my doc only gave me 5mg levitra which doesn't really do the trick for me so I sometimes take two.  The only thing I've seen is that the Atripla increases the bioavailability of the Levitra, which may have resulted in the odd lighting colors. 
3/8 CD4: 495, 31%, VL UD
2/1 CD4: 564, 20%.VL UD, switching to Issentress & truvada
10/11 CD4: 446, 29%, VL UD
7/11 CD4: 873, 35%, VL UD
4/11 CD4: 573, 34% VL 0
12/10 CD4: 405, 30% VL UD
9/10 CD4: 416, 31% VL UD
5/10 CD4: 393, 29% VL: UD
02/10 CD4: 423, 37% VL: UD
11/09 CD4: 379, 25% VL: UNDETECTABLE!!
10/09 CD4: 245, 25% VL: 87
9/09 CD4: 246, 24% VL: 49!
8/09 CD4: 277, 26% VL: 115
7/09 CD4: 346, 24% VL: 221
6/09 started Atripla
5/09 CD4: 326, 16%  VL:125000
4/09 HIV +, CD4: 397, 16%  VL:195000, PPD reactive

Offline mecch

  • Member
  • Posts: 11,218
  • red pill? or blue pill?
Re: Vardenfil - Levitra and HAART
« Reply #2 on: June 13, 2010, 05:52:31 PM »
Prezista Norvir Truvada

Norvir mulitplies the concentration of Levitra.  It was very very unpleasant and the color shift lasted almost 2 days. 

“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline WillyWump

  • Member
  • Posts: 7,098
  • PLEASE no masturbating to this pic!
Re: Vardenfil - Levitra and HAART
« Reply #3 on: June 13, 2010, 10:05:22 PM »
  All electric light was pink for a day and daylight looks bluish.  The sex was good but not worth the weird trip.


I'm not so sure this was a bad reaction between Levitra and your combo. it may jsut be a bad reaction to Levitra alone....a few years back (pre-HIV) I took Viagra and it did this exact same thing to me (bluish tint to everything, pink lights)

Just Sayin'

-Will
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Offline BlueMoon

  • Member
  • Posts: 665
  • Calling from the Fun House
Re: Vardenfil - Levitra and HAART
« Reply #4 on: June 13, 2010, 10:54:49 PM »
I've used Levitra, Viagra, and Cialis, and found the unpleasant side effects including vision to be most pronounced with Levitra and least with Cialis.  All three are boosted by Norvir and dosages should be reduced accordingly (half a tab is good for me).

I think there's an ARV med that reduces the effect of ED meds so you have to take more for the same effect, but I forget which one.  I know it's not one that I'm on.

Even with the reduce dosages I don't like to use that stuff more than two or three times a month anyway, because of side effects. 
...................VL.....CD4.....%
-----------------------------------------
08/10-- ......<40.....290.....42
05/10-- ......<48.....290.....46
02/10-- ......<48.....481.....44
10/09-- ......<48.....277.....46
07/09-- ......<48.....300.....38
05/09-- ........51.....449.....39
03/09-- Added Isentress
02/09-- ........65.....299.....34
11/08-- ........62.....242.....40
08/08-- ........66.....212.....29
05/08-- ......202.....217.....27
03/08-- ....5210.....187.....21
02/08-- Began Truvada/Reyataz/Norvir
12/07-- 273,000.....157.....22
11/07-- 229,000.....209.....22
10/07-- Diagnosis

It's a complex world.

Offline mecch

  • Member
  • Posts: 11,218
  • red pill? or blue pill?
Re: Vardenfil - Levitra and HAART
« Reply #5 on: June 14, 2010, 10:02:35 AM »
I've used Levitra, Viagra, and Cialis, and found the unpleasant side effects including vision to be most pronounced with Levitra and least with Cialis.  All three are boosted by Norvir and dosages should be reduced accordingly (half a tab is good for me).

I think there's an ARV med that reduces the effect of ED meds so you have to take more for the same effect, but I forget which one.  I know it's not one that I'm on.

Even with the reduce dosages I don't like to use that stuff more than two or three times a month anyway, because of side effects. 

Yeah Intellence diminishes ED meds.  I was just on Intellence, before Prezista, but didnt take much ED meds for a while.  But cialis still worked OK.

And yeah. The links I read said that Levitra is the worst with norvir, of the three. I think I had the vision shift and flushed feeling because I had too much, given that Prezista multiplies it in the bloodstream.
“From each, according to his ability; to each, according to his need” 1875 K Marx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.